Skyrme models with self-dual limits: d=2,3

K. Arthur, G. Roche, D. H. Tchrakian, Yisong Yang

Research output: Contribution to journalArticle

Abstract

The most general Skyrme-Sigma models in two and three Euclidean dimensions described by O(3) and O(4) fields, respectively, are studied first by numerical methods, and analytic proofs of existence are subsequently given. Particular emphasis is given to the special cases of these models, where the topological inequalities can be saturated by self-duality equations. The O(d+1) models in d dimensions exhibit qualitatively similar features.

Original languageEnglish (US)
Pages (from-to)2569-2584
Number of pages16
JournalJournal of Mathematical Physics
Volume37
Issue number6
DOIs
StatePublished - Jun 1996

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Skyrme models with self-dual limits: d=2,3'. Together they form a unique fingerprint.

  • Cite this